# SDR NSVA200600079

- Difficulty date: June 18, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N196CJ
- Make and model: Saab 340B
- Aircraft serial: 196
- Aircraft time: 33,445 hours, 34,870 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Activation
- Location: Lav Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE MASTER WARNING ILLUMINATED MOMENTARILY.
